# SDR SWAA2022082442540

- Difficulty date: August 16, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIPS BOTH RIGHT AND LEFT CRAZED AND HAZY FROM STA. 343- STA. 948. / [01] REMOVED AND REPLACED ALL PHOTOLUMINESCENT STRIPS BOTH RIGHT AND LEFT FROM STA. 343- STA. 948 PER AMM 33-51-15AND REF. BOEING DRAWING 417A5775 AND AIPC 33-51-15.;[02] REMOVED AND REPLACED ALL PHOTOLUMINESCENT STRIPS BOTH RIGHT AND LEFT FROM STA. 343- STA. 948 PER AMM 33-51-15AND REF. BOEING DRAWING 417A5775 AND AIPC 33-51-15. C/W INSPECTION
